# SDR DXTA2024112101198

- Difficulty date: November 18, 2024
- Submitted: November 21, 2024
- Operation: Air carrier
- Aircraft: N633QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0271
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: CBS281
- Part serial: 006157
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EMER LIGHTS OFF AMBER CAS: DURING PREFLIGHT INSPECTION, FOUND INTERIOR EMERGENCY LIGHTS AT SEAT 7 AND 5 DOES NOT ILLUMINATE. TRIED RECHARGE PROCEDURES TWICE, FAILED TO RECHARGE AND DID NOT ILLUMINATE. VERIFIED INTERIOR EMER LIGHT AT THAT CORRESPONDS WITH READING LIGHT ABOVE SEAT 7 AND OVERWING EMER EXIT LIGHT NOT ILLUMINATING. FOR TROUBLESHOOTING PURPOSES. EMER BATTERIES PACK #1 AND #3 WERE SWAPPED. EMER LIGHT IN ZONE 3 NOW ILLUMINATED BUT FAIL TO FULLY ILLUMINATE EMER LIGHT IN ZONE 1. WHICH WERE SIGNS OF A DEFECTIVE BATTERY. NOTIFIED MCC AND PLACED A BATTERY ON ORDER. CONFIGURED AIRCRAFT BACK TO NORMAL CONFIGURATION. WORK DONE IN REF WITH CE680A AMM 33-50-00.GAINED ACCESS TO BATTERY PACK 3 DISASSEMBLED SEAT #8. BATTERY PACK 3 IS REMOVED AND WAITING ON REPLACEMENT. WORK DONE IN REF WITH CE680A AMM 33-50-00. EMER BATTERY PACK 3 P/N: CBS28-1 S/N: 006157 DUE TO ZONE 3 EMERGENCY LIGHT NOT ILLUMINATING REMOVED DEFECTIVE EMER LIGHT P/N: CBS28-1 S/N: 006157 AND INSTALLED CUSTOMER SUPPLIED REPAIRED EMER LIGHT P/N:CBS28-1 S/N: 006940 IN REF WITH CE680A AMM 33-50-00. OPS CHECK GOOD. NO DEFECTS NOTED.
